CSpace

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
LOCAL MULTILEVEL METHODS FOR ADAPTIVE FINITE ELEMENT METHODS FOR NONSYMMETRIC AND INDEFINITE ELLIPTIC BOUNDARY VALUE PROBLEMS 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2010, 卷号: 47, 期号: 6, 页码: 4492-4516
Authors:  Chen, Huangxin;  Xu, Xuejun
Favorite  |  View/Download:17/0  |  Submit date:2018/07/30
multilevel methods  local smoothers  adaptive finite element methods  nonsymmetric and indefinite  optimality